# SDR ASOA201703141402

- Difficulty date: March 14, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67031353
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295 FRAME AFT SIDE BETWEEN STR 26L TO 26R HAS CORROSION. REMOVED CORROSION FROM FS 295 FRAME AFT SIDE AND BETWEEN STR 26L TO STR 26R IAW SRM 51-21-06-001-001-A01.  PERFORMED UT THICKNESS CHECK; MATERIAL REMOVED .003", ORIGINAL .050", REMAINING .047" PER NDTM 51-20-06-250-A01. REPAIRED DAMAGE PER REO 670-53-21-1406 AND EC/TC REO 670-53-21-1406.  THIS IS A MINOR REPAIR.
